# SDR 2022F00131

- Difficulty date: March 13, 2022
- Submitted: March 13, 2022
- Operation: General aviation
- Aircraft: N816QS
- Make and model: Rkwell 700
- Aircraft serial: 7000051
- Aircraft time: 783 hours, 463 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Closet
- Condition: Cracked
- Location: Zone 100
- Part time: 783 hours, 463 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CUSTOMER REPORTED THE STRIKER TO BE PULLED OUT FROM THE COMPOSITE. ACCOMPLISHED NJA RFTS-105361 REV 3 DATE: 29JAN22, N816QS (0051) FORWARD LEFT CLOSET DOOR STRIKER ASSEMBLY, TEMPORARY REPAIR. PERMANENT REPAIR REQUIRED ON OR BEFORE MARCH 31, 2022
